MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY X4 SPIRAL L; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY X4 SPIRAL L; IMPLANTABLE LEAD
Model Number 4678
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this brady lead was not successfully implanted due to lead breakage or fractured as the helix did not exhibit normal behavior.Additionally, a wire perforated through the lead, and this brady lead had to be discarded.Then a new brady lead of a different model was successfully implanted.The brady lead was returned for analysis.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This supplemental report was created to capture the revisions to the initial mdr in block b5 (event description) and blocks f10 and h6 (device code).
 
Event or Problem Description
It was reported that this brady lead was not successfully implanted due to the wire perforated through the lead.A new brady lead of a different model was successfully implanted.The brady lead was returned for analysis.No adverse patient effects were reported.

Brand Name
ACUITY X4 SPIRAL L
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24473443
Report Number2124215-2026-11138
Device Sequence Number13327559
Product Code LWP
UDI-Device Identifier00802526524615
UDI-Public(01)00802526524615(17)270414
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4678
Device Catalogue Number4678
Device Lot Number816351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer04/13/2026
06/24/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/27/2026
07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexMale